# SDR DL72S980657

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Rt Elev Rear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STABILIZER RT ELEVATOR REAR SPAR, REPAIR FOR TYPICAL CRACKS.  THE RT ELEVATOR REAR SPAR WAS FOUND WITH TWO TYPICAL CRACKS .25 OR SMALLER EXTENDING FROM UNDERNEATH THE 2ND HINGE FITTING FROM THE OUTBD END OF THE SPAR.  THE CRACKS WERE STOP DRILLED PER BAC S/B 727-55-0089 AND SET-UP FOR REPEAT INSPECTION AND PERMANENT MODIFICATION PER ER/A 364338-14AD.
